
Fast delivery
Get in as fast as 1 hour

It’s all local
Shop your favorites

Direct chat
Connect with shoppers
Vicks DayQuil & NyQuil SEVERE Honey Cold and Flu Medicine, Maximum Strength
Vicks DayQuil & NyQuil SEVERE Honey Cold and Flu Medicine, Maximum Strength
24 fl ozPopular item
About
Details
When a cold comes on strong, knock it out with Vicks DayQuil and NyQuil SEVERE Honey Flavor Cold & Flu Liquid medicine. Just one dose of this over-the-counter medicine starts working fast to relieve worst cold and flu symptoms. Flavored with real honey, DayQuil and NyQuil SEVERE Honey formulas provide fast, powerful, relief. With this co-pack, you'll have the cold and flu symptom relief you need on hand, day or night. Try DayQuil SEVERE Honey for fast, daytime relief, and NyQuil SEVERE Honey when you need nighttime relief so you can sleep. DayQuil SEVERE relieves coughing, stuffy nose, minor aches, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. NyQuil SEVERE relieves coughing, stuffy nose, minor aches, sneezing, sinus congestion, sinus pressure, sore throat, headache, and fever. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. When you need fast, powerful cold and flu relief, turn to Vicks DayQuil and Nyquil.
• GREAT-TASTING HONEY FLAVORED DAYQUIL AND NYQUIL: Get the same cold & flu relief you expect from DayQuil & NyQuil SEVERE in a great-tasting honey-licious flavor
• POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF DAY AND NIGHT: Use non-drowsy DayQuil SEVERE Honey for daytime and at night try NyQuil SEVERE Honey for fast relief so you can rest
• POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE Honey formulas are flavored with real honey & temporarily relieve common cold & flu symptoms
• PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn't stop when you have a cold; NyQuil and DayQuil SEVERE Honey tackle your most bothersome cold & flu symptoms
• WORLD'S TOP SELLING OTC COUGH AND COLD BRAND: Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
Ingredients
Nyquil Honey Cold & Flu Inactive Ingredients: Citric Acid, D&c Yellow No. 10, Fd&c Green No. 3, Fd&c Red No. 40, Fd&c Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum, Dayquil Honey Cold & Flu Inactive Ingredients: Citric Acid, D&c Yellow No. 10, Fd&c Green No. 3, Fd&c Red No. 40, Fd&c Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum
Directions
Uses temporarily relieves common cold/flu symptoms: nasal congestion sinus congestion & pressure cough due to minor throat & bronchial irritation minor aches & pains headache fever sore throat reduces swelling of nasal passages temporarily restores freer breathing through the nose promotes nasal and/or sinus drainage helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Uses temporarily relieves common cold/flu symptoms: nasal congestion sinus congestion & pressure cough due to minor throat & bronchial irritation cough to help you sleep minor aches & pains headache fever sore throat runny nose & sneezing reduces swelling of nasal passages temporarily restores freer breathing through the nose promotes nasal and/or sinus drainage Directions take only as directed only use the dose cup provided do not exceed 4 doses per 24 hrs adults & children 12
Warnings
NyQuil Honey Cold & Flu
WARNINGS
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if
• adult takes more than 4 doses (30 mL each) in 24 hrs, which is the maximum daily amount for this product
• child takes more than 4 doses (15 mL each) in 24 hrs, which is the maximum daily amount for this product
• taken with other drugs containing acetaminophen
• adult has 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
• blisters
• rash
If a skin reaction occurs, stop use and seek medical help right away
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
• to make a child sleepy
ASK A DOCTOR BEFORE USE IF YOU HAVE
• liver disease
• heart disease
• high blood pressure
• thyroid disease
• diabetes
• glaucoma
• cough that occurs with too much phlegm (mucus)
• a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema
• trouble urinating due to enlarged prostate gland
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE
• taking sedatives or tranquilizers
• taking the blood thinning drug warfarin
WHEN USING THIS PRODUCT
• DO NOT USE MORE THAN DIRECTED
• excitability may occur, especially in children
• marked drowsiness may occur
• avoid alcoholic drinks
• be careful when driving a motor vehicle or operating machinery
• alcohol, sedatives, and tranquillizers may increase drowsiness
STOP USE AND ASK A DOCTOR IF
• you get nervous, dizzy or sleepless
• pain, nasal congestion, or cough gets worse or lasts more than 5 days (children) or 7 days (adults)
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts
These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
DayQuil Honey Cold & Flu
WARNINGS
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if
• adult takes more than 4 doses (30 mL each) in 24 hrs, which is the maximum daily amount for this product
• child takes more than 4 doses (15 mL each) in 24 hrs, which is the maximum daily amount for this product
• taken with other drugs containing acetaminophen
• adult has 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
• blisters
• rash
If a skin reaction occurs, stop use and seek medical help right away
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
ASK A DOCTOR BEFORE USE IF YOU HAVE
• liver disease
• heart disease
• high blood pressure
• thyroid disease
• diabetes
• trouble urinating due to enlarged prostate gland
• cough that occurs with too much phlegm (mucus)
• persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin.
WHEN USING THIS PRODUCT, DO NOT USE MORE THAN DIRECTED.
STOP USE AND ASK A DOCTOR IF
• you get nervous, dizzy or sleepless
• pain, nasal congestion, or cough gets worse or lasts more than 5 days (children) or 7 days (adults)
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts
These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Tamper Evident: Do not use if printed shrinkband seal around the neck is broken or missing.
About
Details
When a cold comes on strong, knock it out with Vicks DayQuil and NyQuil SEVERE Honey Flavor Cold & Flu Liquid medicine. Just one dose of this over-the-counter medicine starts working fast to relieve worst cold and flu symptoms. Flavored with real honey, DayQuil and NyQuil SEVERE Honey formulas provide fast, powerful, relief. With this co-pack, you'll have the cold and flu symptom relief you need on hand, day or night. Try DayQuil SEVERE Honey for fast, daytime relief, and NyQuil SEVERE Honey when you need nighttime relief so you can sleep. DayQuil SEVERE relieves coughing, stuffy nose, minor aches, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. NyQuil SEVERE relieves coughing, stuffy nose, minor aches, sneezing, sinus congestion, sinus pressure, sore throat, headache, and fever. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. When you need fast, powerful cold and flu relief, turn to Vicks DayQuil and Nyquil.
• GREAT-TASTING HONEY FLAVORED DAYQUIL AND NYQUIL: Get the same cold & flu relief you expect from DayQuil & NyQuil SEVERE in a great-tasting honey-licious flavor
• POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF DAY AND NIGHT: Use non-drowsy DayQuil SEVERE Honey for daytime and at night try NyQuil SEVERE Honey for fast relief so you can rest
• POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE Honey formulas are flavored with real honey & temporarily relieve common cold & flu symptoms
• PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn't stop when you have a cold; NyQuil and DayQuil SEVERE Honey tackle your most bothersome cold & flu symptoms
• WORLD'S TOP SELLING OTC COUGH AND COLD BRAND: Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
Ingredients
Nyquil Honey Cold & Flu Inactive Ingredients: Citric Acid, D&c Yellow No. 10, Fd&c Green No. 3, Fd&c Red No. 40, Fd&c Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum, Dayquil Honey Cold & Flu Inactive Ingredients: Citric Acid, D&c Yellow No. 10, Fd&c Green No. 3, Fd&c Red No. 40, Fd&c Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum
Directions
Uses temporarily relieves common cold/flu symptoms: nasal congestion sinus congestion & pressure cough due to minor throat & bronchial irritation minor aches & pains headache fever sore throat reduces swelling of nasal passages temporarily restores freer breathing through the nose promotes nasal and/or sinus drainage helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Uses temporarily relieves common cold/flu symptoms: nasal congestion sinus congestion & pressure cough due to minor throat & bronchial irritation cough to help you sleep minor aches & pains headache fever sore throat runny nose & sneezing reduces swelling of nasal passages temporarily restores freer breathing through the nose promotes nasal and/or sinus drainage Directions take only as directed only use the dose cup provided do not exceed 4 doses per 24 hrs adults & children 12
Warnings
NyQuil Honey Cold & Flu
WARNINGS
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if
• adult takes more than 4 doses (30 mL each) in 24 hrs, which is the maximum daily amount for this product
• child takes more than 4 doses (15 mL each) in 24 hrs, which is the maximum daily amount for this product
• taken with other drugs containing acetaminophen
• adult has 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
• blisters
• rash
If a skin reaction occurs, stop use and seek medical help right away
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
• to make a child sleepy
ASK A DOCTOR BEFORE USE IF YOU HAVE
• liver disease
• heart disease
• high blood pressure
• thyroid disease
• diabetes
• glaucoma
• cough that occurs with too much phlegm (mucus)
• a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema
• trouble urinating due to enlarged prostate gland
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE
• taking sedatives or tranquilizers
• taking the blood thinning drug warfarin
WHEN USING THIS PRODUCT
• DO NOT USE MORE THAN DIRECTED
• excitability may occur, especially in children
• marked drowsiness may occur
• avoid alcoholic drinks
• be careful when driving a motor vehicle or operating machinery
• alcohol, sedatives, and tranquillizers may increase drowsiness
STOP USE AND ASK A DOCTOR IF
• you get nervous, dizzy or sleepless
• pain, nasal congestion, or cough gets worse or lasts more than 5 days (children) or 7 days (adults)
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts
These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
DayQuil Honey Cold & Flu
WARNINGS
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if
• adult takes more than 4 doses (30 mL each) in 24 hrs, which is the maximum daily amount for this product
• child takes more than 4 doses (15 mL each) in 24 hrs, which is the maximum daily amount for this product
• taken with other drugs containing acetaminophen
• adult has 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
• blisters
• rash
If a skin reaction occurs, stop use and seek medical help right away
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
ASK A DOCTOR BEFORE USE IF YOU HAVE
• liver disease
• heart disease
• high blood pressure
• thyroid disease
• diabetes
• trouble urinating due to enlarged prostate gland
• cough that occurs with too much phlegm (mucus)
• persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin.
WHEN USING THIS PRODUCT, DO NOT USE MORE THAN DIRECTED.
STOP USE AND ASK A DOCTOR IF
• you get nervous, dizzy or sleepless
• pain, nasal congestion, or cough gets worse or lasts more than 5 days (children) or 7 days (adults)
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts
These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Tamper Evident: Do not use if printed shrinkband seal around the neck is broken or missing.
Common questions
Learn more about how to place an order here.
Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.
Learn more about pickup orders here.
- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.
With an optional Instacart+ membership, you can get $0 delivery fee on every order over $35 and lower service fees too.
Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Instacart+ members. Instacart+ membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Instacart+ or Instacart+ membership.
Learn more about Instacart pricing here.
You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:
- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.
Learn more about instructions for specific items or replacements here.
- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders
If an order never came, or you get someone else's order, you can reach out to Instacart Customer Experience.